November 1, 2013
Thanks for responding! This is helpful.
I actually just finished my "time of the month", so that could have attributed to the mood swings, and some of the acne! However, now that it's ended, and my 15 day part of the Paragone cleanse is over, I am still getting acne, just not as worse as it was, but I am having one small one pop up during the day instead of 3 big ones as before. I intend to start the next 15 day cycle when this 5 day break is done.
To answer your questions, I should watch my carb intake. I am gluten free, and dairy free, however, I have slipped up and ate potatoes a few times during the cleanse, and consumed alcohol. i was eating more fiber than normal, broccoli, legumes, lots of chicken, brown rice, and veggies. I work out 4 times a week. My water intake is about 2 to 3 liters a day. My bowel movements were very loose the first couple weeks, and then started slowing down and are more solid now.
During my 5 day break, I vacationed and ended up indulging in some carbs, bread, a little bit of dairy, pumpkin dessert and my stomach was reacting TERRIBLY, as I expected. i haven't quite recovered, lots of bloating and gas than normal. Since then, I have been taking it easy.
March 23, 2010
Cleansing reactions vary tremendously person to person.
Cleansing formulas are designed to open the channels of elimination. One of the largest in the body is the skin, so you're clearly releasing stored toxins. A product like Proactiv is designed to interrupt that release so the toxins don't erupt out of your skin. It feels like the two products would be fighting with each other.
It is not uncommon to experience mild skin eruptions when cleansing. Have you have good bowel movements? Have you really increased your water intake? Are you supporting your cleanse with suggested nutrients? Have you been following the suggested reduced carbohydrate diet to inhibit the overgrowth of microbes?
When symptoms become more intense, it's likely that more toxins are being released than your body can easily handle. You could decrease your daily doses by half and see what shifts, or you could discontinue the cleanse, return to normal, and then restart at 1/2 dose if the symptoms are too uncomfortable.
It is not unusual to experience mood swings. Your body is cleaning house and that's a serious process. Again, the same questions as above, and the same suggestions.
If you haven't cleansed before, you started out with the most potent formula we offer. Please check out our Learning Center for great info about cleansing. Be sure and read the directions that came with your cleanse thoroughly.
Renew Life Support
November 1, 2013
I started Oct 20, and today is Nov 1. I am on my 13th day of Paragone.
So far I have had loose stools, no real abdominal cramping, haven't noticed visible parasites. However, the most annoying symptoms are mostly external. Both cheeks and jaw are breaking out worse than I have ever broken out in my life. They are clusters of small pimples around the center of my cheeks, with some big cystic acne pimples sprinkled around the clusters, and some big pimples around my jaw line on both sides.
There seems to be about 3 new ones everyday, and getting worse rather than better. I have been using Proactiv for years to control pimples that pop up now and again, which is very affective and my skin is regularly clear, but since starting Paragone, Proactiv has not been able to control these pimples. Also, I have noticed mood swings since taking it as well. I am wondering if anyone has had these symptoms? Does the ingredients in Paragone alter your hormones?
Most Users Ever Online: 112
Currently Browsing this Page:
Guest Posters: 126
Newest Members: coolbabe, pisces12, ingaudiofran, Womanofthetides, lbkelevi, nccioniblai
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 357, acurcione: 0, mjohnle: 0